MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F45/60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Asystole (4442)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 7f amplatzer torqvue delivery system was chosen for procedure in a ventricular septal defect (vsd) closure case.While doing a retrograde arteriovenous (av) loop, after advancing the torqvue sheath through the right ventricle, the patient went into asystole and it was noticed that the patient's right ventricular (rv) permanent pacing lead had become dislodged.The patient required emergent percutaneous pacing and cpr, and the patient was in asystole for a total of less than 60 seconds.The procedure had to be aborted without successful closure of the vsd.The patient received the new rv lead 30 minutes after the vsd closure procedure was aborted.The physician noted that the trajectory of delivering the system through the vsd was challenging.Due to the difficult angle, the delivery system may have dislodged the lead, but this was unable to confirmed.There was no visualization of the lead being dislodged, and it was only noticed after the patient was in asystole.No additional information was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of the patient going into asystole after the patient's right ventricular permeant pacing lead was dislodged while doing a arteriovenous loop after advancing the torqvue sheath through the right ventricle was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13226601
Report Number2135147-2022-00014
Device Sequence Number19858711
Product Code DQY
UDI-Device Identifier00811806010809
UDI-Public00811806010809
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number9-ITV07F45/60
Device Catalogue Number9-ITV07F45/60
Device Lot Number7669599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer01/30/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale